MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  BULLET TIP STEM INSERTER SHAFT; HIP INSTRUMENTS : INSERTION DEVICES

DEPUY ORTHOPAEDICS, INC. 1818910  BULLET TIP STEM INSERTER SHAFT; HIP INSTRUMENTS : INSERTION DEVICES
Catalog Number 259807435
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that while inspecting inserter handles, it was noticed that the handle and stem inserter were stuck together.Will not come part.It was also indicated that while inspecting inserter, it was noticed that the inserter will not fit into handle.They tried different handles and the same problem exists.It was also reported that the offset reamer will not fit inside the outer reamer part.Very difficult to get together." no surgical delay.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .
 
Additional Manufacturer Narrative

Brand Name
BULLET TIP STEM INSERTER SHAFT
Common Device Name
HIP INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7513786
Report Number1818910-2018-59594
Device Sequence Number1224536
Product Code HWR
UDI-Device Identifier10603295148418
UDI-Public10603295148418
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number259807435
Device Lot NumberMT44308
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2018
Initial Date Received by Manufacturer 04/18/2018
Supplement Date Received by Manufacturer06/11/2018
07/24/2018
Initial Report FDA Received Date05/15/2018
Supplement Report FDA Received Date06/13/2018
08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1